# SDR WX030007

- Difficulty date: July 14, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A SERVICE CHECK IN FAT, MAINTENANCE FOUND EMERGENCY TRACK FLOOR LIGHTS INOPERATIVE FROM ROW 30 TO ROW 34 AND EMERGENCY FLOOR TRACK LIGHT COVER AT AFT EXIT ROW TO BE UNSECURE.  THE CONNECTOR AT ROW 34 WAS RECONNECTED AND THE UNSECURED COVER SECURED OPERATIONAL CHECK WAS PERFORMED.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
